On radical square zero rings

Ringel CM (2012)
Algebra and discrete mathematics 14(2): 297-306.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2012
Zeitschriftentitel
Algebra and discrete mathematics
Band
14
Ausgabe
2
Seite(n)
297-306
ISSN
1726-3255
Page URI
https://pub.uni-bielefeld.de/record/2940858

Zitieren

Ringel CM. On radical square zero rings. Algebra and discrete mathematics. 2012;14(2):297-306.
Ringel, C. M. (2012). On radical square zero rings. Algebra and discrete mathematics, 14(2), 297-306.
Ringel, C. M. (2012). On radical square zero rings. Algebra and discrete mathematics 14, 297-306.
Ringel, C.M., 2012. On radical square zero rings. Algebra and discrete mathematics, 14(2), p 297-306.
C.M. Ringel, “On radical square zero rings”, Algebra and discrete mathematics, vol. 14, 2012, pp. 297-306.
Ringel, C.M.: On radical square zero rings. Algebra and discrete mathematics. 14, 297-306 (2012).
Ringel, Claus Michael. “On radical square zero rings”. Algebra and discrete mathematics 14.2 (2012): 297-306.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar